# SDR UALA2011102405743

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 58,437 hours, 22,041 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: AA105600
- Condition: Damaged
- Location: Compressor Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR DUCT DAMAGE IN AREA OF 10TH STAGE COMP BLEED VALVE, AND EXPANDED ECM DATA FLT 9921-23 CRZ CELL E354 CH B FAULT.  REPLACED 10TH STAGE SOLENOID, CHECKED OKAY.
